# SDR HALA2018081300367

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 741 hours, 145 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN TEMP HIGH, 90F.  BETWEEN ROWS 17 - 27, DURING CRUISE,  CONDITION DISPLAYED. FWD 72/72, AFT 70/88 COCKPIT 76/92.  FOUND THE TEMP SENSOR DIRTY. CLEANED THE TEMP SENSOR IAW 21-63-00. OPS CHECKED AND PERFORM CABIN TEMP SYSTEM IAW AMM 21-61-00.
